Share Facebook
Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » Seizures with Cimzia


03-23-2015, 06:59 AM   #1
cantthinkstr8t
 
Join Date: Mar 2015
Location: houston, Texas

My Support Groups:
Seizures with Cimzia

I had my first injections about 10days ago. This weekend, I ended up in the hospital after having 6 seizures. I have seizures, but these were different and I have never had more than 1 a day before.

The doctors are thinking it may be the Cimzia-has anyone else had experience with this? I would have thought the seizures would happen right after the injection, not a week later.
03-23-2015, 12:33 PM   #2
FrozenGirl
Senior Member
 
FrozenGirl's Avatar
Hmm, I can't say I have heard of this but I know you can have a delayed hypersensitivity reaction. With Remicade I was told it could be up to 2 weeks later but it was very rare for it to be that long. I hope you get it figured out!
__________________
Dx: Ulcerative Colitis, Nov 2013
Currently on:
Mezavant 4.8g
Vitamin D 1000iu
Calcium
Tecta 40mg
Remicade: 600mg, every 4 weeks
Methotrexate: 15 mg (injection)
Reply

Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » Seizures with Cimzia
Thread Tools


All times are GMT -5. The time now is 11:03 PM.
Copyright 2006-2017 Crohnsforum.com